# SDR FDEA201204271643

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7116503
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT APPROX BETWEEN STA 5-93 AND STA 5-113, LONGERON 45 RT SPLICE CRACK.  R & R IAW SRM 51-31-01, REV 49.  SPLICE FABRICATED IAW DWG A5A7116, REV D.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
